# SDR SIMA2012041001

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 29,572 hours, 27,741 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT RIB 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-57MR-59R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
